# SDR ASAA2018071925472

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,154 hours, 6,907 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4CXHF3
- Condition: Faulty
- Location: Weather Radar
- Part time: 517 hours, 205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DISPLAYING PHANTOM WX IN AUTO MODE. MAN MODE WORKS FINE. GROUNDED - YES. REMOVED AND REPLACED WX R/T. OPS NML REF AMM 34-43-41-000-801 AND -400-801.
